# SDR YENA2019042930235

- Difficulty date: April 23, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 42,086 hours, 14,959 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 58-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON SEAT TRACK -Y765 BTW FRAME 58 TO FRAME 64; REPLACED SEAT TRACK -Y765 IN PASSENGER CABIN BTW FR 59 TO FR 64. IAW A320 SR,M 51-72-11. WORK ACCOMPLISHED ON AEROMAN NR 2109-133609
